A Rule-Based Approach for Merging Generalization Hierarchies

Mannino, Michael V. ; Navathe, Shamkant B. ; Effelsberg, Wolfgang

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Information Systems : IS
Volume: 13
Issue number: 3
Page range: 257-272
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0094-453X , 0306-4379
Publication language: English
Institution: School of Business Informatics and Mathematics > Praktische Informatik IV (Effelsberg 1989-2017)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item